# SDR ASAA2016070217249

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 3,571 hours, 1,179 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT FMC FAILED.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 838, GROUND VERIFICATION TEST PASSED.  NO FAULTS LOGGED IN LT FMC. THIS CLEARS MEL 34-36J.
